ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Sain, Debmalya and Paul, Kallol and Mandal, Kalidas (2019) ON TWO EXTREMUM PROBLEMS RELATED TO THE NORM OF A BOUNDED LINEAR OPERATOR. In: OPERATORS AND MATRICES, 13 (2). pp. 421-432.

Sain, Debmalya (2019) SMOOTH POINTS IN OPERATOR SPACES AND SOME BISHOP-PHELPS-BOLLOBAS TYPE THEOREMS IN BANACH SPACES. In: OPERATORS AND MATRICES, 13 (2). pp. 433-445.

Bhattacharyya, T and Narayanan, E K and Sarkar, Jaydeb (2017) ANALYTIC MODEL OF DOUBLY COMMUTING CONTRACTIONS. In: OPERATORS AND MATRICES, 11 (1). pp. 101-113.

This list was generated on Mon Jun 21 12:38:29 2021 IST.